MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HELICAL SR SFT 10VTA; ARTIFICIAL EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HELICAL SR SFT 10VTA; ARTIFICIAL EMBOLIZATION DEVICE
Model Number 100306HCSR-S-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not been returned to the manufacturer for analysis.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during a coil embolization procedure for a ruptured acom aneurysm, the embolization coil unexpectedly detached in the microcatheter.The coil was removed in its entirety together with the microcatheter.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
The investigation of the returned coil system revealed the implant was attached to the pusher and there were no signs of activation with a detachment controller on the pusher's heater coil.The reported complaint is not confirmed.

Brand Name
MICROPLEX HELICAL SR SFT 10VTA
Common Device Name
ARTIFICIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10731131
Report Number2032493-2020-00299
Device Sequence Number14484142
Product Code HCG
UDI-Device Identifier00816777024084
UDI-Public(01)00816777024084(11)190809(17)240731(10)1908095PL
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Model Number100306HCSR-S-V-A2
Device Lot Number1908095PL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight65